MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRI TS BASEPLATE SIZE 4; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRI TS BASEPLATE SIZE 4; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5521-B-400
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994); Injury (2348)
Date of Event 10/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.
 
Event or Problem Description
Dr.Revised a left total knee triathlon originally done on (b)(6) 2018.Patient was experiencing pain.He assessed the implants to be stable, however decided to extract the tibial baseplate and after which he observed there was posterior tibial fracture.He revised to a cone implant with a new universal baseplate, augments, stem and insert.

Brand Name
TRI TS BASEPLATE SIZE 4
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9340575
Report Number0002249697-2019-03816
Device Sequence Number19379180
Product Code MBH
UDI-Device Identifier07613327026061
UDI-Public07613327026061
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Catalogue Number5521-B-400
Device Lot NumberBTH7EA
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/22/2019
Initial Report FDA Received Date11/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR